Vertex covering with monochromatic paths

Erdős, P. and Gyárfás, András (1995) Vertex covering with monochromatic paths. MATHEMATICA PANNONICA, 6 (1). pp. 7-10.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/917

Update Item Update Item